Review/Citation: JARUŠEK, Jiří, STARÁ, J. Solvability of a rational contact model with limited interpenetration in viscoelastodynamics. emMathematics and Mechanics of Solids. /em 2018, 23(7), 1040-1048. ISSN 1081-2865. E-ISSN 1741-3028
Requested document: Jarusek.pdf - Publisher’s postprint
The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.